Alert archive / Maine / Storm Warnings in 2013
Storm Warning 2, NWS Gray, ME
NWS Gray, ME issued this storm warning at Jan 30, 2013, 8:57 AM EST. It took effect at Jan 30, 2013, 5:00 PM EST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2013, 8:57 AM EST (13:57 UTC)
- In effect from
- Jan 30, 2013, 5:00 PM EST
- Expired
- Jan 31, 2013, 3:02 PM EST
- In force
- 22 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
226 WHUS71 KGYX 301357 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 857 AM EST WED JAN 30 2013 ANZ150>154-310500- /O.UPG.KGYX.GL.W.0009.130130T2200Z-130131T0500Z/ /O.NEW.KGYX.SR.W.0002.130130T2200Z-130131T1700Z/ /O.UPG.KGYX.SR.A.0001.130131T0500Z-130131T1700Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 857 AM EST WED JAN 30 2013 ...STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO NOON EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING... WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO NOON EST THURSDAY. THE GALE WARNING IS NO LONGER IN EFFECT. THE STORM WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT. SEAS 10 TO 15 FEET...EXCEPT 6 TO 10 FT IN THE BAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
3 follow-up statements
458 WHUS71 KGYX 302010 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 310 PM EST WED JAN 30 2013 ANZ150>154-311115- /O.EXT.KGYX.SR.W.0002.130130T2200Z-130131T2200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 310 PM EST WED JAN 30 2013 ...STORM WARNING NOW IN EFFECT UNTIL 5 PM EST THURSDAY... * WINDS AND SEAS...SOUTHWEST WINDS 35 TO 45 KT WITH GUSTS UP TO 55 KT. SEAS 13 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
231 WHUS71 KGYX 310751 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 251 AM EST THU JAN 31 2013 ANZ150>154-312200- /O.CON.KGYX.SR.W.0002.000000T0000Z-130131T2200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 251 AM EST THU JAN 31 2013 ...STORM WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS AND SEAS...SOUTH WINDS 30 TO 40 KT WITH GUSTS UP TO 55 KT...SHIFTING TO SOUTHWEST LATER THIS MORNING. SEAS 12 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
718 WHUS71 KGYX 312002 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 302 PM EST THU JAN 31 2013 ANZ150>154-011000- /O.CAN.KGYX.SR.W.0002.000000T0000Z-130131T2200Z/ /O.NEW.KGYX.GL.W.0010.130131T2002Z-130201T1000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 302 PM EST THU JAN 31 2013 ...GALE WARNING IN EFFECT UNTIL 5 AM EST FRIDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY. THE STORM WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ES
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Jan 30, 7:13 AM EST, 1 hour 44 minutes earlier.
Area forecast discussion, Jan 30, 7:13 AM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
713 AM EST WED JAN 30 2013
.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH INTO NORTHERN NEW ENGLAND THROUGH
THIS MORNING. A COLD FRONT WILL MOVE EAST INTO NORTHERN NEW
ENGLAND LATE TONIGHT...THEN EXIT THE COAST THURSDAY MORNING. A
SECOND COLD FRONT WILL DROP SOUTH ACROSS THE AREA THURSDAY NIGHT
AND EARLY FRIDAY. HIGH PRESSURE WILL BUILD BY TO OUR SOUTH ON
SATURDAY. LOW PRESSURE WILL CROSS THE REGION ON SUNDAY. A RIDGE OF
HIGH PRESSURE FOLLOWS FOR MONDAY. LOW PRESSURE WILL APPROACH FROM
THE GREAT LAKES FOR TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
710 AM...DROPPED ALL BUT CENTRAL SOMERSET FROM THE ADV...AS TEMP
ARE JUMPING UP ABV FREEZING...AND BACK EDGE OF PRECIP WORKS
THROUGH. SOME PATCHY DZ AND FG STILL NOTED...ESPECIALLY IN THE
COASTAL AND SRN NH ZONES...AND MAY HAVE A HARD TIME GETTING RID OF
THIS TODAY.
525 AM UPDATE...BASED ON 10Z OBS...HAVE DROPPED THE WW ADV FOR THE
REST OF SRN NH...AND THE INLAND COASTAL COUNTIES OF ME...FROM
SANFORD TO WINTERPORT. CANNOT RULE OUT A FE WOF THE COLDER SPOTS
STILL BLO FREEZING...BUT THE BULK OF THE AREA HAS CLIMBED TO ABV
FREEZING. WILL LKLY HOLD THE REST OF THE INLAND AREAS SCHEDULED
FOR 12Z EXPIRATION TO THAT TIME...AND WILL REASSESS THE REST OF THE
AREA ATTM.
BULK OF WAA RA/FZRA LOOKS TO SWING TROUGH MOST OF THE CWA THROUGH
ABOUT 8 OR 9 AM. TEMPS ARE SLOWLY RISING ...AND GENERALLY COASTAL
AREAS HAVE RISEN ABV FREEZING...AND SOME INLAND AREAS ARE RIGHT
AROUND THE FREEZING MARK ATTM. WILL TAKE ANOTHER LOOK AT
ADVISORIES AROUND 530...AND WILL LKLY BE ABLE TO BRING SOME DOWN
EARLY.
OTHERWISE...EXPECTING WEAK S-SE FLOW EARLY TO HOLD LOW CLOUDS IN
ACROSS THE REGION THRU MOST OF THE DAY...WITH SOME SPOTTY DZ
POSSIBLE...AND PERHAPS SOME FOG AS WARM/MOIST AIR MOVES IN OVER
THE SNOWPACK LATER TODAY...ALTHOUGH THIS MORE LIKELY TONIGHT.
MIGHT SEE SOME SHRA DEVELOP IN THE WARM SECTOR ALOFT AS
WELL....BUT BULK OF RAIN WILL ALSO HOLD OFF UNTIL TONIGHT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
STRONG LOW LEVEL JET AHEAD OF THE COLD FRONT MOVES ACROSS THE
REGION TONIGHT...ALONG WITH ELEVATED INSTABILITY...AND STRONG
FORCING IN ADVANCE OF THE COLD FRONT. SHOULD SEE RAIN MOVE IN
THIS EVENING WITH INCR WINDS NEAR THE COAST...BUT THREAT FOR
HEAVY RAINS...AND POTENTIALLY STRONG S WINDS LOOKS TO BE AFTER
MIDNIGHT THROUGH AROUND 12Z. BIG QUESTION IS WHETHER WINDS WILL
MIX DOWN...THROUGH STRONG 100MB DEEP INVERSION. AS STATED THE BEST
CHC WILL BE JUST AHEAD OF THE COLD FRONT...PROBABLY IN A TWO TO
THREE HOUR PERIOD APPROX BETWEEN 9 AND 12Z. WARNING CRITERIA WINDS
WILL PROBABLY NEED CONVECTIVE TYPE DOWNDRAFTS TO REACH THE SFC AT
THIS TIME...BUT CONVECTION IS POSSIBLE...AS IS SOME ISOLATED
THUNDER...GIVEN STRONG FORCING AND ELEVATED INSTABILITY. QPF ON
THE ORDER OF AN INCH...AND BULK OF IT WILL FALL IN A FEW
HOURS...SO FROZEN GROUND COULD CAUSE SOME LOCALIZED RUNOFF ISSUES
AS WELL. TEMPS ARE ALSO LKLY TO WARM SLIGHTLY THROUGH THE NIGHT
WITH OUR WARMEST TEMPS FROM THIS PERIOD SEEN JUST AHEAD OF THE
COLD FRONT EARLY THU AM.
BEHIND THE FRONT WILL STILL HAVE TO DEAL WITH STRONG WEST WINDS.
ACTUALLY HAVE GREATER CONFIDENCE IN ADVISORY CRITERIA WINDS BEHIND
THE FRONT ON THU...GIVEN DEEP MIXING IN STRONG CAA. AND ONCE THAT
FRONT GOES THROUGH DURING THE MORNING...TEMPS WILL
PLUMMIT...ESPECIALLY OUTSIDE OF THE DOWNSLOPE AREAS IN THE MTNS
AND FOOTHILLS. THEY MAY BE 50F IN THE MORN...BUT WILL DROP INTO
THE 20S BY THE AFTERNOON...WITH WIND CHILLS FALLING BELOW ZERO. IN
THE DOWNSLOPE AREAS THE COOLING WILL NOT BE AS DRAMATIC WITH THE
STRONG WEST DOWNSLOPE WINDS TEMPERING THINGS OUT...AND TEMPS WILL
LKLY SLOWLY FALL THROUGH THE 40S AND UPPER 30S DURING THE
AFTERNOON. ALSO LOOK FOR UPSLOPE SHSN TO DEVELOP DURING THE
AFTERNOON IN THE FAVORED AREAS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
COLD FNT CROSSES THE AREA THU...WITH BULK OF COLD AIR WAITING
UNTIL THU NGT OR FRI TO BLAST INTO THE REGION WITH THE PASSAGE OF
A SECONDARY BOUNDARY. WILL HAVE TO WATCH PASSAGE OF UPR TROF FOR
SOME SHSN ACROSS THE ENTIRE AREA...BUT REGARDLESS STRONG WLY FLOW
AND PLENTY OF LINGERING SYNOPTIC MOISTURE WILL KEEP UPSLOPE SHSN
GOING IN THE MTNS INTO FRI. CONTINUED CAA WILL ALSO KEEP WINDS
GUSTY RIGHT THRU THE DAY FRI AS WELL. ENSEMBLE GUIDANCE POINTS TO
FRI AND SAT BE THE COLDEST DAYS...WITH H8 TEMP ANOMALIES RUNNING 1
TO 2 SD BELOW NORMAL. THIS SHOULD PUT THE CWFA BELOW NORMAL FOR
HIGH TEMPS...BUT NOT QUITE AS DRAMATIC AS THE PREVIOUS ARCTIC
OUTBREAK.
STRONG NRN STREAM FLOW WILL CONTINUE ACROSS THE AREA INTO THE
WEEKEND. ANOTHER WEAK UPR TROF WILL CROSS THE AREA SAT...WITH
ANOTHER ROUND OF ENHANCED SHSN ACTIVITY ESPECIALLY FOR THE MTNS.
THE NEXT...STRONGER...WAVE ARRIVES LATE SUN...DIVING S OF NEW
ENGLAND. ON REACHING THE WARM GULF STREAM WATERS...THIS WILL
QUICKLY DEVELOP AT THE SFC. HOWEVER...THE DEVELOPMENT OCCURS LATE
AND LOW PRES LIFTS NEWD INTO THE MARITIMES RATHER THAN THE GULF OF
MAINE. ATTM...SHSN LOOK PROBABLE ALONG THE COAST WITH ADDITIONAL
MTN SHSN WITH THE PASSAGE OF THE UPR TROF. IF DEVELOPMENT COULD
OCCUR SOONER...THERE IS THE CHANCE THAT MORE PCPN COULD BE THROWN
BACK TOWARDS THE COAST. QUICKLY ON THE HEELS OF THAT SYSTEM WILL
BE ANOTHER CLIPPER LIKE FEATURE RACING THRU THE GREAT LAKES.
EXPECT ANOTHER ROUND OF SHSN FOR TUE/WED.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM...EXTENDED PERIOD OF IFR OTR LOWER THROUGH TODAY INTO
TONIGHT...AS WARM MOIST AIR MOVES IN OVER COOLER AIR AT THE SFC
AND EVEN THE SFC AIR WILL WARM ENOUGH TO SEE FOG DEVELOP OVER THE
SNOW COVER. STRONG LOW LEVEL JET WILL PRODUCE WIND SHEAR THIS
AFTERNOON INTO THIS EVENING...AND SOME OF THOSE WINDS COULD MIX DOWN
IN SHRA TONIGHT..E.SPECIALLY AT COASTAL TERMINALS. GUSTS TO 40 KT
ARE POSSIBLE. THE WINDS REMAIN STRONG ON THU BUT SWITCH TO THE
WEST. HOWEVER THE DAY SHOULD BE MAINLY VFR.
LONG TERM...CONDS RAPIDLY IMPROVING THU NGT TO
VFR...WITH THE EXCEPTION OF THE MTNS WHERE LINGERING SHSN COULD
PRODUCE SOME LCL IFR CONDS. FRI WNWLY WIND GUSTS COULD APPROACH 20
TO 25 KT AGAIN. MVFR CONDS LIKELY WITH SCT IFR SUN IN SHSN.
&&
.MARINE...
SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
WIND GUSTS LATE TONIGHT INTO THURSDAY MORNING WILL POSSIBLY EXCEED
STORM FORCE FOR SEVERAL HOURS. HAVE SHORTENED THE GALE WARNING
THROUGH MIDNIGHT WEDNESDAY NIGHT AND HAVE NOW ISSUED A STORM WATCH
THROUGH MIDDAY ON THURSDAY. SEAS WILL INCREASE TO AROUND 15 FEET AS
STRONG WINDS DUE TO A COLD FRONT MOVE THROUGH THE REGION.
LONG TERM...WINDS CONTINUE TO RELAX THU NGT...WITH GALES LIKELY AT
THE BEGINNING OF THE PERIOD. STRONG SCA WINDS WILL CONTINUE INTO
FRI.
&&
.HYDROLOGY...
GIVEN ABOUT AN INCH OR SO OF RAIN IN A FEW HOURS...AND A PERIOD OF
VERY WAN TEMPS...WILL HAVE TO WATCH FOR SOME ICE BREAK UP ON THE
RIVERS...AND THE OUTSIDE CHANCE OF JAMMING. NOT ENOUGH CONCERN FOR
ANY WATCHES...BUT WILL BE WORTH KEEPING AN EYE ON ICE MOVEMENT
TONIGHT INTO THURSDAY.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...HIGH WIND WATCH FROM THIS EVENING THROUGH THURSDAY MORNING FOR
MEZ018>028.
WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
MEZ009.
NH...HIGH WIND WATCH FROM THIS EVENING THROUGH THURSDAY MORNING FOR
NHZ008>010-013-014.
MARINE...STORM WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
ANZ150>154.
GALE WARNING FROM 5 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT
FOR ANZ150>154.
&&
SYNOPSIS...
NEAR TERM...CEMPA
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
HYDROLOGY...Hazardous weather outlook, Jan 30, 3:29 AM EST, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 329 AM EST WED JAN 30 2013 NHZ001>007-310830- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- 329 AM EST WED JAN 30 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ007>009-012>014-310830- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET- 329 AM EST WED JAN 30 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ018>022-NHZ008>010-310830- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-MERRIMACK-BELKNAP-STRAFFORD- 329 AM EST WED JAN 30 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND CENTRAL NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. HIGH WIND WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ023>028-NHZ013-014-310830- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 329 AM EST WED JAN 30 2013 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-310830- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 329 AM EST WED JAN 30 2013 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT... ...STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. STORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 7:52 PM EST | Storm Watch | GYX | 13 hr | |
| Jan 29, 8:11 PM EST | High Wind Watch | GYX | Androscoggin, Cumberland, Kennebec, Knox, Lincoln, Sagadahoc and 2 more | 19 hr |
| Jan 30, 11:38 AM EST | Dense Fog Advisory | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more | 15 hr |
| Jan 30, 11:50 AM EST | Flood Watch | GYX | Franklin, Oxford, Somerset | 30 hr |
| Jan 30, 3:09 PM EST | High Wind Warning | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.